# SDR USAA2012070600001

- Difficulty date: July 5, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 10,861 hours, 8,978 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4165001005
- Part serial: 3011
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 8,902 hours, 6,467 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 1811,  FLIGHT CREW REPORTED CAPTAIN'S PITCH TRIM INOPERATIVE.  FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONAL STABILIZER ACTUATOR CONTROL ELECTRONICS
